Estamos realizando la búsqueda. Por favor, espere...


On the Expansion Complexity of Sequences over Finite Fields

Abstract: In 2012, Diem introduced a new figure of merit for cryptographic sequences called expansion complexity. In this paper, we slightly modify this notion to obtain the socalled irreducible-expansion complexity which is more suitable for certain applications. We analyze both, the classical and the modified expansion complexity. Moreover, we also study the expansion complexity of the explicit inversive congruential generator.

 Fuente: IEEE Transactions on Information Theory, Volume: 64, Issue: 6, June 2018, Page(s): 4228 - 4232

Editorial: Institute of Electrical and Electronics Engineers Inc.

 Fecha de publicación: 01/06/2018

Nº de páginas: 5

Tipo de publicación: Artículo de Revista

 DOI: 10.1109/TIT.2018.2792490

ISSN: 0018-9448,1557-9654

Proyecto español: MTM2014-55421-P

Url de la publicación: https://doi.org/10.1109/TIT.2018.2792490